# SDR SIMA200217303

- Difficulty date: June 22, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT ROW 5 INOPERATIVE.  C/A SEATED FLOOR EMERGENCY STRIP IN ROW 5 OPS CHECKED GOOD.
